MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION MINICAP TRANSFER SET; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

BAXTER HEALTHCARE CORPORATION MINICAP TRANSFER SET; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 5C4449
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event occurred on an unspecified date in (b)(6) 2020.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a minicap transfer set leaked from an unspecified location; further described as ¿somewhere along the transfer set, there was a slow leak.¿ this occurred when the patient flushed the catheter using a syringe filled with normal saline solution.The transfer set was replaced.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
H10: the device was received for evaluation.Visual inspection did not identify any abnormalities, that could have contributed to the reported condition.Functional testing including leak, clear passage, and clamp function testing were performed, with no issues noted.The reported condition was not verified.A batch review was conducted, and there were no deviations found related to this reported condition, during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
MINICAP TRANSFER SET
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key11207532
Report Number1416980-2020-08565
Device Sequence Number17268796
Product Code KDJ
UDI-Device Identifier00085412050867
UDI-Public(01)00085412050867
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
K152675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/21/2025
Device Catalogue Number5C4449
Device Lot NumberH20E21050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2021
Initial Date Received by Manufacturer 12/29/2020
Supplement Date Received by Manufacturer02/22/2021
Initial Report FDA Received Date01/21/2021
Supplement Report FDA Received Date02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1